MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3 MINI 1MM X 3CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3 MINI 1MM X 3CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number GLM910030
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.D.2b: procode is krd/hcg.E.1: the name, phone and email address of the initial reporter are not available / reported.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (30392241) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information available and without the complaint product available to be returned for analysis, the reported issue in the complaint cannot be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a pulserider-assisted coil embolization procedure with the target lesion on the basilar artery (ba) tip, after the pulserider aneurysm neck reconstruction device (anrd) was deployed, coil embolization was initiated via the transcell technique.The complaint coil, a 1.00mm x 3.00cm galaxy g3 mini (glm910030 / 30392241) was used as the ninth coil.The coil was inserted and embolization initiated as per the instructions for use (ifu).Imaging was to be performed once during the procedure and the coil was removed.The physician attempted to insert the coil again and taken out of saline, but the coil had unraveled.It was reported that a continuous flush was maintained.Concomitant devices used were a fubuki guide catheter (asahi intecc) and a phenom¿ microcatheter (medtronic).There was no negative impact on the patient.On (b)(6)-2023, additional information was received from the cerenovus sales representative that the complaint coil was replaced with another coil (unspecified brand) and the procedure was completed.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 10-mar-2023.[additional information]: on 10-mar-2023, additional information was received.The information indicated detailed information related to the catalog and lot number of the pulserider aneurysm neck reconstruction device (anrd) could not be obtained; there was no issue such as entanglement of the complaint coil with the pulserider anrd.There was no coil entanglement of the complaint coil with previously placed coils that may have contributed to the reported stretched condition of the coil.There was no resistance between the guidewire and the microcatheter when the target site was being accessed.There were no kinks on the microcatheter that could have contributed to the reported issue.No additional intervention was required.There was no additional damage noted on the coil aside from the reported unraveled condition when it was removed.The coil was purposely detached.There was no blood flow restriction / reduction as a result of the reported issue.Information related to how the procedure was completed has been requested from the cerenovus sales representative.Other information related to whether the coil had been withdrawn and repositioned, if the microcatheter was repositioned over the coil while the coil was deployed (or partially deployed) out of the distal end of the microcatheter, and whether one-to-one relationship between the coil and the delivery wire was verified with fluoro prior to repositioning could not be obtained.E.1: initial reporter phone: (b)(6).The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
GALAXY G3 MINI 1MM X 3CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key16369218
Report Number3008114965-2023-00075
Device Sequence Number7844127
Product Code KRD
UDI-Device Identifier10886704080244
UDI-Public10886704080244
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberGLM910030
Device Catalogue NumberGLM910030
Device Lot Number30392241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer03/10/2023
Initial Report FDA Received Date02/13/2023
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FUBUKI GUIDE CATHETER (ASAHI INTECC); PHENOM¿ MICROCATHETER (MEDTRONIC); UNKPULSERIDER
Patient SexUnknown